MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE 9180 ELECTROLYTE ANALYZER

ROCHE DIAGNOSTICS ROCHE 9180 ELECTROLYTE ANALYZER
Catalog Number 03157334001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number and expiration date were requested, but not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the sodium electrode on a roche 9180 electrolyte analyzer.The sample initially resulted in a sodium value of 110 mmol/l.The system was re-calibrated and the sample was repeated, resulting in a value of 139 mmol/l.
 
Additional Manufacturer Narrative
The customer considered the repeat result to be correct as it correlated to the patient's clinical findings.
 
Additional Manufacturer Narrative
The customer was using either sodium electrode lot 31244547 or 31244548.These have an install before date of (b)(6) 2025.All electrodes were installed by the customer in (b)(6) 2025, therefore the electrode was expired at the time of installation.The investigation determined the issue is consistent with use of an expired electrode.The customer was using a reference electrode manufactured by diamond diagnostics (dd ref electrode) with the 9180 electrolyte analyzer.The reference electrode used (dd ref electrode) is covered by a roche initiated recall.Customers using the dd ref electrode were instructed to immediately stop using sodium (na) results from their 9180 analyzer.The affected reference electrode was not distributed in the united states.Customers in the united states use roche reference electrode and reference electrode housing.No further action is needed for customers in the united states.

Brand Name
ROCHE 9180 ELECTROLYTE ANALYZER
Common Device Name
ELECTROLYTE ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23509020
Report Number1823260-2025-04555
Device Sequence Number21258825
Product Code JFP
UDI-Device Identifier04015630031832
UDI-Public04015630031832
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K961458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03157334001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/18/2025
Supplement Date Received by Manufacturer11/11/2025
12/15/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/02/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown